# SDR QXEA2018061300218

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 3,196 hours, 1,718 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE WARNING WITH FWD LAV DETECTOR ALERTING. LASTED ABOUT 15 SECONDS. NO SMOKE/FUMES PRESENT. REMOVED FROM SERVICE. INSPECTED FWD LAVATORY WASTE COMPARTMENT. NO SIGNS OF BURNT MATERIAL. PERFORMED TEST OF FWD LAV SMOKE DETECTOR IAW AMM 26-14-01-700-801-A. OPS TEST GOOD. NO HISTORY OF SMOKE WARNINGS. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
